# SDR SWAA2023090596873

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 30,443 hours, 14,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE APPEARS OUT OF POSITION ON FWD SERVICE DOOR<[01] PERFORMED ESCAPE SLIDE PACK CHECK IAW AMM 25-66-01. A/C OK FOR SEVICE
